Entropy geometry and disjointness for zero-dimensional algebraic actions

Einsiedler, Manfred and Ward, Thomas (2005) Entropy geometry and disjointness for zero-dimensional algebraic actions. Journal für die reine und angewandte Mathematik (Crelles Journal), 2005 (584). pp. 195-214. ISSN 0075-4102

Full text not available from this repository.

Abstract

We show that many algebraic actions of higher-rank abelian groups on zero-dimensional compact abelian groups are mutually disjoint. The proofs exploit differences in the entropy geometry arising from subdynamics and a form of Abramov-Rokhlin formula for half-space entropies.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 24 Jul 2019 16:19
URI: https://ueaeprints.uea.ac.uk/id/eprint/19716
DOI: 10.1515/crll.2005.2005.584.195

Actions (login required)

View Item View Item